MathSciNet Relay Station
MathSciNet bibliographic data
MR2811285 (2012m:68197) 68Q30 (03D32 60F15 60J65)
Kjos-Hanssen, Bjørn; Szabados, Tamás Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3307–3316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement